# SDR AALA972361

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14053
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 420
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1764
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON NR 8 SEAT TRACK.  INSTALLED NEW SEAT TRACK PER SRM 51-72-10-0.  INSTALLED NEW SEAT TRACK PER SRM 51-72-10-0.  (M)
